Academic Science Publications and Distributions

Vol. 4 No. 2 (December, 2019)

1. Homotopy Perturbation Method for Linear and Nonlinear System of Fractional Integro- Differential


N. H. Sweilam, M. M. Khader & R. F. Al-Bar               Full PDF


2. On the Matrix Equation X + A* X–? A = I

Sana’a A. Zarea & Salah M. El-Sayed                    Full PDF

3. Chebyshev Solution of Integral Equations with Singular Kernel

A. H. Khater, A. B. Shamardan, D. K. Callebaut & M. R. A. Sakran             Full PDF


4. A Direct Solution of a Damped Force Vibration Problem. I. Single-Degree-of-Freedom

D. Lesnic                                Full PDF